MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the catheter was blocked after icu catheterization.They changed to a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported issue of a blocked catheter was confirmed during the complaint investigation of the returned sample.The customer returned one haemodialysis 2-lumen 12 fr × 20 cm catheter.Signs of use in the form of biological material were observed in both extension lines.Visual inspection of the returned haemodialysis catheter identified biological material within both extension lines and two kinks on the catheter body; however, the customer confirmed that the kinks occurred during transportation and were not related to clinical use.Functional testing demonstrated that the proximal lumen was patent, while the distal lumen was initially obstructed.Flushing and guidewire advancement revealed that the blockage consisted of accumulated biological material, which was subsequently cleared and allowed the catheter to flush as intended.Dimensional inspection found no manufacturing-related abnormalities.Additionally, the ifu provided with this kit warns the user, "flush lumen(s) to completely clear blood from catheter.Do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations.".A device history record (dhr) review showed no related nonconformances.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key23595536
Report Number3006425876-2025-01073
Device Sequence Number13340827
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)230901(17)250712(10)71F23H1735(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Catalogue NumberCS-25122-F
Device Lot Number71F23H1735
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown